MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ LITTMAN® CLASSIC¿ III STETHOSCOPE; MANUAL STETHOSCOPE

3M HEALTH CARE 3M¿ LITTMAN® CLASSIC¿ III STETHOSCOPE; MANUAL STETHOSCOPE
Catalog Number 5622
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Irritation (1941); Rash (2033); Skin Irritation (2076)
Date of Event 10/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No information was provided.Device was not returned for evaluation.End of report.
 
Event or Problem Description
A female alleged two ear infections on separate occasions and a rash on the neck.Use of a 3m¿ littman® classic¿ iii monitoring stethoscope began in (b)(6) 2018.She was seen in urgent care and in the emergency room on separate occasions and was treated with prescription antibiotics, an oral steroid and ear drops.The rash resolved and the most recent ear infection is resolving.

Brand Name
3M¿ LITTMAN® CLASSIC¿ III STETHOSCOPE
Common Device Name
MANUAL STETHOSCOPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8272573
Report Number2110898-2019-00009
Device Sequence Number1617078
Product Code LDE
UDI-Device Identifier00707387771898
UDI-Public00707387771898
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5622
Device Lot Number201711CD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2019
Initial Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR